Found 17 Documents (Results 1–17)

Boundary stabilization of a nonlinear string with aerodynamic force. (English) Zbl 0812.35144

DaPrato, Giuseppe (ed.) et al., Control of partial differential equations. IFIP WG 7.2 Conference, Villa Madruzzo, Trento, Italy, January 4-9, 1993. New York, NY: Marcel Dekker, Inc. Lect. Notes Pure Appl. Math. 165, 63-79 (1994).
MSC:  35Q72 45K05 74K05

On the behaviour, as \(t\to \infty\), of solutions of an exterior boundary value problem with the Leontovich condition for the Maxwell system. (English. Russian original) Zbl 0694.35016

Sov. Math., Dokl. 37, No. 2, 377-380 (1988); translation from Dokl. Akad. Nauk SSSR 299, No. 2, 284-287 (1988).
Reviewer: N.L.Maria
MSC:  35B40 35Q99 78A25

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field